# SDR MASA2019050411841

- Difficulty date: May 4, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N85358
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000695
- Aircraft time: 3,895 hours, 2,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT INOP.  R2 BATTERY.
